# SDR HEEA955400

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  WILL NOT GIVE OR RECEIVE. FOUND UNIT DID NOT TRANSMIT.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  REPLACED DETERIORATED RESISTOR R477.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  INSTALLED HEATSINK BEHIND TRANSISTOR Q415 AND ALIGNED RECEIVER AND ADJUSTEDFREQUENCY TO SPECS.  BENCH CHECK GOOD.
